# SDR 96UAL900488

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N993UA
- Make and model: Boeing 737291
- Aircraft serial: 22383
- Engine: Pwa JT8D17
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop Conn
- Condition: Intermittent
- Location: Apu
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, F

## Discrepancy

APU FIRE WARNING SOUNDED.  FIRE BOTTLE DISCHARGED.  LANDED UNDER AMBER ALERT.  REPLACED FIRE WARNING LOOP CONNECTOR. CHECKS O.K.
